Alert archive / Vermont / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 80, NWS Burlington, VT
NWS Burlington, VT issued this severe thunderstorm warning at Jul 26, 2011, 12:44 PM EDT for Rutland County, Vermont. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 26, 2011, 12:44 PM EDT (16:44 UTC)
- Expired
- Jul 26, 2011, 1:30 PM EDT
- In force
- 46 min
- Issued by
- NWS Burlington, VT
- Area
- Storm-based polygon
County Rutland County, VT
The radar
The Burlington radar (KCXX), 100 km from the middle of the area, began a volume at 16:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 26, 11:28 AM EDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 4.7 hours before the alert went out and 121 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 72 J/kg
- Mixed-layer CIN
- -57 J/kg
- Mixed-layer LCL
- 611 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 5 m²/s²
- 0-3 km storm-relative helicity
- 36 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.1
The text
As transmitted, in the capitals the NWS used until 2016.
184
WUUS51 KBTV 261644
SVRBTV
VTC021-261730-
/O.NEW.KBTV.SV.W.0080.110726T1644Z-110726T1730Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BURLINGTON VT
1244 PM EDT TUE JUL 26 2011
THE NATIONAL WEATHER SERVICE IN BURLINGTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL RUTLAND COUNTY IN SOUTHERN VERMONT...
* UNTIL 130 PM EDT.
* AT 1237 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING ONE INCH DIAMETER HAIL AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THE STORM WAS NEAR CASTLETON...
MOVING EAST AT 25 MPH.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO...
WEST RUTLAND...PROCTOR...RUTLAND...NORTH CLARENDON...MENDON...
SHREWSBURY...
THIS SEVERE THUNDERSTORM IS ALSO PRODUCING DEADLY CLOUD TO GROUND
LIGHTNING.
WHEN YOU CAN DO SO SAFELY...PLEASE REPORT DAMAGING WINDS OR HAIL TO
THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...1 800 8 6 3 4 2 7
9...OR BY SUBMITTING A STORM REPORT AT WEATHER.GOV/BURLINGTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
GET TO SAFETY IMMEDIATELY WHEN THREATENING WEATHER APPROACHES. WINDS
MAY KNOCK DOWN TREES AND POWER LINES AND DAMAGE BUILDINGS. LARGE HAIL
MAY CAUSE INJURY AND DAMAGE PROPERTY.
VERY HEAVY RAIN WILL ALSO OCCUR WITH THIS SEVERE THUNDERSTORM...WHICH
COULD FLOOD LOW LYING AREAS QUICKLY AND COVER ROADS WITH WATER. DO
NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM TUESDAY
EVENING FOR NORTHERN NEW YORK AND VERMONT.
&&
LAT...LON 4370 7305 4372 7285 4346 7279 4346 7323
4364 7326
TIME...MOT...LOC 1645Z 258DEG 20KT 4360 7307
$$
JN2 follow-up statements
202
WWUS51 KBTV 261659
SVSBTV
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BURLINGTON VT
1259 PM EDT TUE JUL 26 2011
VTC021-261730-
/O.CON.KBTV.SV.W.0080.000000T0000Z-110726T1730Z/
RUTLAND VT-
1259 PM EDT TUE JUL 26 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 130 PM EDT
FOR CENTRAL RUTLAND COUNTY...
AT 1251 PM EDT A SEVERE THUNDERSTORM WAS REPORTED PRODUCING ONE INCH
DIAMETER HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THE STORM WAS
NEAR CENTER RUTLAND...MOVING EAST AT 25 MPH.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO...
MENDON...NORTH SHREWSBURY...SHREWSBURY...
THIS SEVERE THUNDERSTORM IS ALSO PRODUCING DEADLY CLOUD TO GROUND
LIGHTNING.
WHEN YOU CAN DO SO SAFELY...PLEASE REPORT DAMAGING WINDS OR HAIL TO
THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...1 800 8 6 3 4 2 7
9...OR BY SUBMITTING A STORM REPORT AT WEATHER.GOV/BURLINGTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
GET TO SAFETY IMMEDIATELY WHEN THREATENING WEATHER APPROACHES. WINDS
MAY KNOCK DOWN TREES AND POWER LINES AND DAMAGE BUILDINGS. LARGE HAIL
MAY CAUSE INJURY AND DAMAGE PROPERTY.
VERY HEAVY RAIN WILL ALSO OCCUR WITH THIS SEVERE THUNDERSTORM...WHICH
COULD FLOOD LOW LYING AREAS QUICKLY AND COVER ROADS WITH WATER. DO
NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM TUESDAY
EVENING FOR NORTHERN NEW YORK AND VERMONT.
&&
LAT...LON 4370 7305 4372 7285 4346 7279 4346 7323
4364 7326
TIME...MOT...LOC 1659Z 258DEG 20KT 4362 7296
$$
JN476
WWUS51 KBTV 261722
SVSBTV
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BURLINGTON VT
122 PM EDT TUE JUL 26 2011
VTC021-261732-
/O.EXP.KBTV.SV.W.0080.000000T0000Z-110726T1730Z/
RUTLAND VT-
122 PM EDT TUE JUL 26 2011
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL RUTLAND COUNTY WILL
EXPIRE AT 130 PM EDT...
THE THREAT OF DAMAGING WIND AND HAIL HAS DIMINISHED. THEREFORE THE
NATIONAL WEATHER SERVICE HAS ALLOWED THE SEVERE THUNDERSTORM WARNING
TO EXPIRE.
HOWEVER...THUNDERSTORMS WITH SMALL HAIL...BRIEF GUSTY WIND...HEAVY
DOWNPOURS...AND DEADLY LIGHTNING REMAIN POSSIBLE.
STAY AWAY FROM WINDOWS AND DOORS DURING THUNDERSTORMS. REMAIN IN SAFE
SHELTER AT LEAST 30 MINUTES AFTER YOU HEAR THE LAST CLAP OF THUNDER.
WHEN YOU CAN DO SO SAFELY...PLEASE REPORT DAMAGING WINDS OR HAIL TO
THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...1 800 8 6 3 4 2 7
9...OR BY SUBMITTING A STORM REPORT AT WEATHER.GOV/BURLINGTON.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM EDT
TUESDAY EVENING FOR NORTHERN NEW YORK AND VERMONT.
LAT...LON 4370 7305 4372 7285 4346 7279 4346 7323
4364 7326
TIME...MOT...LOC 1722Z 258DEG 20KT 4365 7279
$$
JNWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Burlington, VT wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 26, 12:08 PM EDT, 36 minutes earlier.
Area forecast discussion, Jul 26, 12:08 PM EDT, 36 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BURLINGTON VT 1208 PM EDT TUE JUL 26 2011 .SYNOPSIS... A TROUGH OF LOW PRESSURE WILL MOVE THROUGH THE REGION TODAY...TOUCHING OFF THUNDERSTORMS MAINLY IN THE AFTERNOON. SOME OF THE STORMS COULD PRODUCE SMALL HAIL. DRIER WEATHER WILL RETURN ON WEDNESDAY AND THURSDAY...THEN ANOTHER LOW PRESSURE AREA WILL APPROACH ON FRIDAY...BRINGING WITH IT RENEWED CHANCES FOR SHOWERS AND THUNDERSTORMS. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... AS OF 1152 AM EDT TUESDAY...SEVERE THUNDERSTORM WATCH HAS BEEN ISSUED FOR ENTIRE FORECAST AREA UNTIL 7 PM. UPDATED PRODUCTS SENT OUT TO REFLECT THIS ALONG WITH APPROPRIATE ENHANCED WORDING. SHOWERS AND SOME SOME EMBEDDED THUNDER HAVE MOVED ACROSS NORTHERN NEW YORK THIS MORNING. MORE STORMS FIRING UP IN CHAMPLAIN VALLEY WHERE SBCAPE VALUES HAVE INCREASED TO AROUND 1500 J/KG. AND LOOKING UPSTREAM...SHOWERS AND THUNDERSTORMS BECOMING MORE NUMEROUS ACROSS SOUTHERN ONTARIO...WHERE SOME MORNING SUN ALLOWED FOR ATMOSPHERE TO DESTABLIZE. WITH STRONG UPPER LOW TROUGH ENTERING THIS REGION AND ADVANCING EAST ACROSS FORECAST AREA LATER TODAY...EXPECT SHOWERS AND STORMS TO INCREASE IN COVERAGE. BELIEVE MANY OF THE STORMS ACROSS OUR CWA WILL BE MARGINALLY SEVERE WITH COOLING ALOFT AND SBCAPE VALUES 1000-2000 J/KG. EARLIER DISCUSSION... UPPER LOW CROSSING SOUTHERN ONTARIO OVERNIGHT TONIGHT AND CROSSING INTO QUEBEC DURING THE EARLY MORNING HOURS. A FEW LINGERING SHOWERS LAST NIGHT HAVE DISSIPATED AND MOVED EAST. REGION IS IN SHORTWAVE RIDGING AND BRIEF AREA OF SUBSIDENCE BETWEEN LAST NIGHTS SHOWERS AND THE APPROACHING UPPER LOW. AS UPPER LOW GETS CLOSER TODAY AND THEN CROSSES FORECAST AREA...A WEAK SURFACE LOW WILL PROVIDE SOME SURFACE CONVERGENCE. POPS TO INCREASE OUT WEST LATER THIS MORNING...THEN SPREAD ACROSS REST OF FORECAST AREA DURING THE DAY. MIXED SIGNALS FOR STRONG STORM/SEVERE WEATHER THREAT...WITH 0-6 KM BULK SHEAR AROUND 45 KTS FROM 18Z TO 00Z WED ACROSS MUCH OF VERMONT...AND SURFACE BASED CAPES APPROACHING 1500 J/KG. COLD POOL ALOFT LOWERS FREEZING LEVEL...WHICH WILL BE FAVORABLE FOR HAIL FORMATION. OFFSETTING THIS IS 250 MB JET OVERHEAD...BUT REGION IN UNFAVORABLE LEFT ENTRANCE REGION. ALSO SOME CLOUDS AROUND THIS MORNING...AND MORE TO MOVE IN TODAY WHICH COULD LIMIT SURFACE HEATING. DESPITE THIS REGION IS IN SPC SLIGHT RISK...AND GIVEN CAPE AND SHEAR VALUES ITS PRUDENT TO CONTINUE MENTION OF SMALL HAIL WITH THUNDERSTORMS FROM LATE MORNING ONWARD. POPS INCREASE TO LIKELY CATEGORY THIS AFTERNOON. && .SHORT TERM /6 PM THIS EVENING THROUGH THURSDAY/... AS OF 420 AM EDT TUESDAY...SURFACE AND 500 MB LOW PRESSURE MOVE OFF TO EAST...WITH BUILDING HIGH PRESSURE WEDNESDAY AND THURSDAY. LINGERING CHANCES FOR SHOWERS/THUNDERSTORMS THIS EVENING TAPER OFF WEST TO EAST DURING THE NIGHT...AND REMOVE MENTION OF THUNDER AROUND 03Z. SHOWER CHANCES CONTINUE IN THE NORTHEAST KINGDOM UNTIL THE EARLY MORNING HOURS. FOR WEDNESDAY AND THURSDAY...SURFACE RIDGE BUILDS IN ACROSS AREA...BUT THE UPPER RIDGE DOES NOT BUILD IN OVER THE NORTHEAST AS LAST WEEK WITH 500 MB WESTERLIES REMAIN MORE OVERHEAD. SKIES WILL BE PARTLY CLOUDY WED/THU UNDER THE UPPER FLOW...AND TEMPS A BIT BELOW NORMAL. 850 MB TEMPS 10-11C WEDNESDAY...AND 13C ON THURSDAY, WHICH WOULD SUPPORT MID-UPPER 70S. && .LONG TERM /THURSDAY NIGHT THROUGH MONDAY/... AS OF 501 AM EDT TUESDAY...THE COMBINATION OF WAA AND FAST WESTERLY FLW WITH EMBEDDED 5H VORTS WL PRODUCE SOME SHOWERS/STORMS ACRS OUR CWA ON FRIDAY. BOTH GFS/ECMWF STILL SHOW GOOD LLVL WAA...ALONG WITH MOISTURE ADVECTION ON SOUTHERLY WINDS...AND GOOD DEEP LAYER 850 TO 500MB RH MOVING ACRS OUR FA. WL MENTION HIGH CHC POPS ATTM. OTHERWISE...RING OF FIRE CONTS TO BE LOCATED ACRS THE NORTHERN GREAT LAKES INTO THE NE CONUS FOR SATURDAY THRU EARLY NEXT WEEK. THIS ULVL WESTERLY JET...COMBINED WITH SEVERAL 5H VORTS...RIDING ALONG LLVL WARM FRONTAL BOUNDARY WL CONT TO PRODUCE THE THREAT FOR ISOLATED/SCATTERED SHOWERS/STORMS ACRS CWA. WEAK BACK DOOR COLD FRNT MOVES FROM SOUTHERN CANADA INTO OUR CENTRAL CWA ON SATURDAY...WITH SLIGHTLY COOLER TEMPS...BUT BEST DEEP LAYER MOISTURE WL BE ACRS THE MID ATLANTIC STATES ALONG WITH BEST INSTABILITY AXIS. WL MENTION SCHC ATTM...WITH TEMPS IN THE UPPER 70S TO MID 80S. OVERALL...NW FLW ALOFT WL KEEP WARMEST AIRMASS SUPPRESSED TO OUR SOUTH...BUT PROGGED 85H TEMPS BTWN 14-16C...WL CONT TO SUPPORT AT OR SLIGHTLY ABOVE NORMAL TEMPS FOR SUNDAY THRU EARLY NEXT WEEK. TIMING OF INDIVIDUAL VORTS AND ASSOCIATED INTERACTION WITH LLVL INSTABILITY AND MOISTURE WL BECM INCREASINGLY MORE DIFFICULT FOR DAYS 6 AND 7...THEREFORE WL KEEP DRY ATTM. && .AVIATION /16Z TUESDAY THROUGH SATURDAY/... THROUGH 12Z WEDNESDAY...CIGS HAVE INCREASED TO MVFR/VFR AT ALL TAF SITES THIS MORNING. EXPECT THESE CONDITIONS TO CONTINUE THRU THE MORNING HRS. HOWEVER...AS SFC HEATING DEVELOPS AND FRNT PASSES ACRS THE REGION SCATTERED SHOWERS/STORMS WL DEVELOP. THIS COMBINED WITH SOME SFC INSTABILITY WL HELP PROMOTE SCATTERED SHOWERS/STORMS BTWN 15Z-22Z THIS AFTN. WL MENTION TEMPO 16Z-20Z FOR MSS/SLK/PBG/BTV FOR A PERIOD OF MVFR IN THE HEAVIER SHOWERS. OTHERWISE...SFC RIDGE BUILDS INTO OUR TAF SITES AFT 06Z TONIGHT WITH SOME PATCHY FOG WITH IFR CONDITIONS POSSIBLE AT MPV/SLK. OUTLOOK 12Z WEDNESDAY THROUGH SATURDAY...SFC HIGH PRES BUILDS INTO THE REGION WITH MAINLY VFR CONDITIONS PREVAILING WITH EXCEPTION OF MORNING FOG AND IFR CONDITIONS POSSIBLE...ESPECIALLY AT MPV/SLK WEDS THRU FRIDAY MORNINGS. WARM FRNT FEATURE AND DISTURBANCE ALOFT WL PRODUCE SCATTERED SHOWERS/STORMS AND POTENTIAL BRIEF MVFR/IFR CONDITIONS ON FRIDAY...WITH MORE FOG POSSIBLE SATURDAY MORNING...BEFORE VFR CONDITIONS PREVAIL AGAIN ON SATURDAY AFTN. && .BTV WATCHES/WARNINGS/ADVISORIES... VT...NONE. NY...NONE. && SYNOPSIS...HANSON NEAR TERM...RJS/HANSON SHORT TERM...HANSON LONG TERM...TABER AVIATION...TABER
Hazardous weather outlook, Jul 26, 11:49 AM EDT, 55 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BURLINGTON VT 1149 AM EDT TUE JUL 26 2011 NYZ026>031-034-035-087-VTZ001>012-016>019-271600- NORTHERN ST. LAWRENCE-NORTHERN FRANKLIN-EASTERN CLINTON- SOUTHEASTERN ST. LAWRENCE-SOUTHERN FRANKLIN-WESTERN CLINTON- WESTERN ESSEX-EASTERN ESSEX-SOUTHWESTERN ST. LAWRENCE-GRAND ISLE- WESTERN FRANKLIN-ORLEANS-ESSEX-WESTERN CHITTENDEN-LAMOILLE-CALEDONIA- WASHINGTON-WESTERN ADDISON-ORANGE-WESTERN RUTLAND-WINDSOR- EASTERN FRANKLIN-EASTERN CHITTENDEN-EASTERN ADDISON-EASTERN RUTLAND- 1149 AM EDT TUE JUL 26 2011 ...SEVERE THUNDERSTORM WATCH 686 IN EFFECT UNTIL 7 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW YORK...CENTRAL VERMONT...NORTHEAST VERMONT...NORTHWEST VERMONT AND SOUTHERN VERMONT. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED.
In the hours before
Special weather statement, Jul 26, 12:31 PM EDT, 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BURLINGTON VT 1231 PM EDT TUE JUL 26 2011 NYZ026>031-034-035-087-VTZ001>012-016>019-261815- NORTHERN ST. LAWRENCE-NORTHERN FRANKLIN-EASTERN CLINTON- SOUTHEASTERN ST. LAWRENCE-SOUTHERN FRANKLIN-WESTERN CLINTON- WESTERN ESSEX-EASTERN ESSEX-SOUTHWESTERN ST. LAWRENCE-GRAND ISLE- WESTERN FRANKLIN-ORLEANS-ESSEX-WESTERN CHITTENDEN-LAMOILLE- CALEDONIA-WASHINGTON-WESTERN ADDISON-ORANGE-WESTERN RUTLAND- WINDSOR-EASTERN FRANKLIN-EASTERN CHITTENDEN-EASTERN ADDISON- EASTERN RUTLAND- INCLUDING THE CITIES OF...MASSENA...MALONE...PLATTSBURGH... STAR LAKE...SARANAC LAKE...TUPPER LAKE...DANNEMORA... LAKE PLACID...PORT HENRY...TICONDEROGA...OGDENSBURG...POTSDAM... GOUVERNEUR...ALBURGH...SOUTH HERO...ST. ALBANS...NEWPORT... ISLAND POND...BURLINGTON...JOHNSON...STOWE...ST. JOHNSBURY... MONTPELIER...MIDDLEBURY...VERGENNES...BRADFORD...RANDOLPH... RUTLAND...SPRINGFIELD...WHITE RIVER JUNCTION...ENOSBURG FALLS... RICHFORD...UNDERHILL...BRISTOL...RIPTON...EAST WALLINGFORD... KILLINGTON 1231 PM EDT TUE JUL 26 2011 ...SCATTERED STRONG THUNDERSTORMS POSSIBLE OVER THE NEXT COUPLE HOURS... SCATTERED STRONG THUNDERSTORMS WILL CONTINUE TO DEVELOP AND MOVE THROUGH THE NORTH COUNTRY THROUGH 200 PM. YOU CAN EXPECT BRIEF HEAVY DOWNPOURS...GUSTY WINDS TO 40 MPH AND SMALL HAIL NEAR A HALF AN INCH WITH ANY STORMS. JN
The office that day
Everything else NWS Burlington, VT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 26, 2:00 PM EDT | Special Weather Statement | BTV | Addison, Chittenden, Grand Isle | 45 min |
| Jul 26, 2:54 PM EDT | Special Weather Statement | BTV | Addison | 51 min |
| Jul 26, 3:34 PM EDT | Special Weather Statement | BTV | Franklin, Grand Isle | 56 min |
| Jul 26, 3:39 PM EDT | Severe Thunderstorm Warning | BTV | Franklin | 51 min |
| Jul 26, 3:53 PM EDT | Severe Thunderstorm Warning | BTV | Franklin, Grand Isle | 52 min |
| Jul 26, 4:05 PM EDT | Special Weather Statement | BTV | Windsor | 25 min |
| Jul 26, 4:30 PM EDT | Special Weather Statement | BTV | Caledonia, Essex, Lamoille, Orleans | 60 min |
| Jul 26, 4:50 PM EDT | Special Weather Statement | BTV | Addison, Rutland | 55 min |
| Jul 26, 5:20 PM EDT | Severe Thunderstorm Warning | BTV | Rutland, Windsor | 55 min |
| Jul 26, 5:54 PM EDT | Special Weather Statement | BTV | Caledonia | 51 min |
Nearby
Severe Thunderstorm Warnings in Vermont, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.